Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
Increase in cholesterol reading whilst on Zoladex.

My husband has been on Zoladex now for 31 months. I urged him to have a cholesterol test as here in the U.K. unless you ask it isn't offered. Cholesterol reading has increased and to be honest we always eat a very healthy diet, but since PC diagnosis even more so. Has any one else on ADT had an increase in their cholesterol reading. Also his last 2 psa readings have increased after the same reading for 15months.
:[
thankyou

Re: Increase in cholesterol reading whilst on Zoladex.

My cholesterol also went up while on Zoladex. It has come down since I went off of it.

RETURN TO HOME PAGE LINKS